# SDR ASMF201702002

- Difficulty date: January 1, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 50,074 hours, 17,633 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A28011
- Part serial: 1536
- Condition: Failed
- Location: Thrust Reverser
- Part time: 5,737 hours, 2,028 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO THE LEFT ENGINE AT START AN CONTROL LIGHT TURNED ILLUMINATED.    PERFORMED A BITE TO THE LEFT EEC IAW AMM 73-21-00, SHOWING FAILURE CODE 73-31481. THE LEFT REVERSER SLEEVE POSITION SIGNAL OUT OF RANGE. THE LEFT REVERSER ACTUATOR WAS REPLACED IAW AMM 73-31-03, TESTED CORRECT.
